Forum Style

please help!!

Hi today I went for plasmapharesis. I am on a PREDNISONE taper starting at 80 mg for 1 week, then 60 for another and so on. 

I took the 80 mg of prednisone and received 14.5 grams of Solu Medrol at the clinis well. 

 

My legs, knees, abdomen, and face are very bloated swollen. 

 

Are these normal side effects?? Im urinating okay but will have to drink plenty of more water. What else can I do to reduce the puffiness?? 

please help!! thanks:))

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Due to Prednisone, there’s not much more to do other than diet & especially exercise. I know this is no great news but I’m going through it too. 

    I had a liver transplant 10 months ago. After 6 months, enzymes went ridiculously high & doctors thought I going into rejection. In the hospital, prior to biopsy, I was bombarded with steroids via IV. I weighed 135-40 prior to this & now I’m up to 170!!! I’m better now but the weight is not shifting. All the doctors only say, “It’ll come off in time.” Very frustrating. 

    If you hear anything new or different, please let me know. I truly hope there’s hope for us!

    Lizzett

  • @kidneyboy oh thank god for your response!! I was worried last night. I figured the swelling is cause of too much prednisone combined with solumedrol. I have to go back to the clinic on Monday Wednesday and Friday of next week for my three last treatments. Then, I will be done with the solumedrol, but will keep doing the prednisone taper. I will stay strong and make sure I diet for those days. Thank you so much:)) 

  • This swelling is temporary and will ease as you taper down the steroid Prednisone and Solumedrol (IV prednisone) treatment ceases. Your team is trying to stem your body's allergic reaction and quell any newly formed rejection. I have had a few episodes of this and it gets better, though it takes a while. If you have blood sugar issues, this may increase while treatment continues. Be patient (not like you have any choice) and keep up your fluid intake and this will become a memory, soon enough. Try to stay as calm as you can, as your team remedies the issue. Stay Strong.

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Latest Activity

DAP1122 (Don) posted a blog post
12 hours ago
DAP1122 (Don) posted a blog post via Latest Activity on TransplantFriends.com
12 hours ago
Yessenia Gutierrez posted a discussion
19 hours ago
Yessenia Gutierrez posted a discussion via Latest Activity on TransplantFriends.com
19 hours ago
More…

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients